AMS eContent Search Results
Matches for: msc=(11F37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Matteo Longo and Zhengyu Mao. Kohnen's formula and a conjecture of Darmon and Tornar\'{\i}a. Trans. Amer. Math. Soc. 370 (2018) 73-98.
Abstract, references, and article information   
View Article: PDF

[2] Kathrin Bringmann and René Olivetto. Kac-Wakimoto characters and non-holomorphic Jacobi forms. Trans. Amer. Math. Soc. 369 (2017) 1163-1184.
Abstract, references, and article information   
View Article: PDF

[3] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[4] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[5] Hui Xue. The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012) 3311-3327.
Abstract, references, and article information   
View Article: PDF

[6] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF

[7] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Manickam and B. Ramakrishnan. On Shimura, Shintani and Eichler-Zagier correspondences. Trans. Amer. Math. Soc. 352 (2000) 2601-2617. MR 1637086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Koichi Takase. On Siegel modular forms of half-integral weights and Jacobi forms . Trans. Amer. Math. Soc. 351 (1999) 735-780. MR 1466958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anne Schwartz. Modular forms of weight $\frac12$ defined on products of $p$-adic upper half-planes . Trans. Amer. Math. Soc. 335 (1993) 757-773. MR 1154543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1